# SDR 95FDEA01433

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C141291
- Condition: Corrosion
- Location: Bs 680-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD BAY, ON AND UNDER BONDED DOUBLER AT BL 0, BS 720-726 AT VARIOUS BODY STAT, IT IS DISBONDED, ALSO, (ACCESS IS REQUIRED).  REMOVED AND REPLACED BELLY SKIN FROM BS 680-740, STR 26 LT AND RT ALL WORK DOWN IAW FEDEX EA 7-5300-25764 AND DRAWING NR 65-54577.
